# SDR QXEA200400202

- Difficulty date: March 8, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 5,148 hours, 5,752 cycles
- System (JASC): 2843 · Fuel Temperature Indicator
- Part: Bulb
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - ON CLIMBOUT, NR 1 FUEL TEMPERATURE INDICATION ON ENGINE DISPLAY FLUCTUATED RAPIDLY FULL SCALE.  ACCOMPLISHED ABNORMAL FUEL TEMPERATURE E/A CHECKLIST.  MAINTENANCE INSPECTED AND WIGGLED FUEL TEMPERATURE BULB HARNESS FROM TEMPERATURE BULB TO FIREWALL CONNECTOR.  NO DISCREPANCIES NOTED.  REPLACED NR 1 FUEL TEMPERATURE BULB AS A PRECAUTIONARY MEASURE.  AIRCRAFT RETURNED TO SERVICE.
